Open Access
Translator Disclaimer
March 2012 Totally geodesic submanifolds of regular Sasakian manifolds
Thomas Murphy
Osaka J. Math. 49(1): 125-132 (March 2012).

Abstract

Let $Q^{m+1}$ denote the family of regular Sasakian manifolds whose base manifold $M^{2m}$ is a compact symmetric space. We provide a classification of the totally geodesic submanifolds of $Q^{m+1}$ which are invariant, anti-invariant of maximal dimension or contact CR with respect to the Sasakian structure. Such submanifolds are closely related to complex and totally real totally geodesic submanifolds of the Hermitian symmetric space $M^{2m}$.

Citation

Download Citation

Thomas Murphy. "Totally geodesic submanifolds of regular Sasakian manifolds." Osaka J. Math. 49 (1) 125 - 132, March 2012.

Information

Published: March 2012
First available in Project Euclid: 21 March 2012

zbMATH: 1244.53063
MathSciNet: MR2903257

Subjects:
Primary: 53C40
Secondary: 53C25

Rights: Copyright © 2012 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.49 • No. 1 • March 2012
Back to Top